# SDR ASOA201001599

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 20,490 hours, 17,940 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RT INBD CLIP AT RBL 9 IS CRACKED.   REMOVED CRACKED CLIP, DUPLICATED SERVICEABLE CLIP, TREATED, PRIMED AND INSTALLED SERVICEABLE CLIP IAW SRM 51-25-06; 53-21-43; 51-24-21; 51-42-21; 51-25-16; 51-21-11, 16948 10-17-10.
